# SDR MASA2011051902783

- Difficulty date: May 18, 2011
- Submitted: May 19, 2011
- Operation: Air carrier
- Aircraft: N924FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15024
- Aircraft time: 17,765 hours, 14,021 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 2 ENG LEAKING FUEL; R2 SLAVE VG ACTUATOR.  OPS AND LEAK CHECK TO BE CW AFTER NR 1 ENGINE REMOVED &REPLACED AML WRITE UP CREATED.
